Journal article icon

Journal article

Non-commutative Donaldson-Thomas invariants and the conifold

Abstract:

Given a quiver algebra A with relations defined by a superpotential, this paper defines a set of invariants of A counting framed cyclic A-modules, analogous to rank-1 Donaldson-Thomas invariants of Calabi-Yau three folds. For the special case when A is the non-commutative crepant resolution of the threefold ordinary double point, it is proved using torus localization that the invariants count certain pyramid shaped partition like configurations, or equivalently infinite dimer configurations i...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.2140/gt.2008.12.1171

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
GEOMETRY and TOPOLOGY
Volume:
12
Issue:
2
Pages:
1171-1202
Publication date:
2008
DOI:
EISSN:
1364-0380
ISSN:
1465-3060
URN:
uuid:3383b67e-3f69-4ae0-91d9-0d09000d65eb
Source identifiers:
16113
Local pid:
pubs:16113
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP